8 results for generating functions.

Parameters for your search query:
Keyword    generating functions

Open AccessArticle
Export: RIS | BibTeX | EndNote
Certain Generating Functions Involving Some Hypergeometric Series of Four Variables by Means of Operational Representations
Turkish Journal of Analysis and Number Theory. 2020, 8(6), 97-106. DOI: 10.12691/tjant-8-6-1
Pub. Date: November 15, 2020Views: 408Downloads: 2007
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generating Functions of Modified Pell Numbers and Bivariate Complex Fibonacci Polynomials
Turkish Journal of Analysis and Number Theory. 2019, 7(4), 113-116. DOI: 10.12691/tjant-7-4-3
Pub. Date: August 10, 2019Views: 3178Downloads: 3104
Open AccessArticle
Export: RIS | BibTeX | EndNote
On Generating Functions of Quadruple Hypergeometric Function
Turkish Journal of Analysis and Number Theory. 2019, 7(1), 5-10. DOI: 10.12691/tjant-7-1-2
Pub. Date: January 29, 2019Views: 5135Downloads: 4666
Open AccessArticle
Export: RIS | BibTeX | EndNote
Symmetric Functions for k-Fibonacci Numbers and Orthogonal Polynomials
Turkish Journal of Analysis and Number Theory. 2018, 6(3), 98-102. DOI: 10.12691/tjant-6-3-6
Pub. Date: May 05, 2018Views: 6508Downloads: 5409
Open AccessArticle
Export: RIS | BibTeX | EndNote
On Some Identities and Generating Functions for Mersenne Numbers and Polynomials
Turkish Journal of Analysis and Number Theory. 2018, 6(3), 93-97. DOI: 10.12691/tjant-6-3-5
Pub. Date: April 28, 2018Views: 6475Downloads: 5409
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalized Moment Generating Functions of Random Variables and Their Probability Density Functions
American Journal of Applied Mathematics and Statistics. 2017, 5(2), 49-53. DOI: 10.12691/ajams-5-2-2
Pub. Date: July 05, 2017Views: 8327Downloads: 6574
Open AccessArticle
Export: RIS | BibTeX | EndNote
On the k -Lucas Numbers and Lucas Polynomials
Turkish Journal of Analysis and Number Theory. 2017, 5(4), 121-125. DOI: 10.12691/tjant-5-4-1
Pub. Date: June 07, 2017Views: 8404Downloads: 6800
Open AccessArticle
Export: RIS | BibTeX | EndNote
Symmetric Functions of Generalized Polynomials of Second Order
Turkish Journal of Analysis and Number Theory. 2019, 7(5), 135-139. DOI: 10.12691/tjant-7-5-2
Pub. Date: October 18, 2019Views: 2201Downloads: 2472
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals


Article Types